# SDR AALA20150730011

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 44,123 hours, 21,162 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY NOT DECLARED & LANDING UNEVENTFUL.  UPON LOWERING GEAR HANDLE, THE WARNING HORN SOUNDED & ALL LIGHTS RED.  AIRCRAFT WAS STOPPED ON THE RUNWAY WITH GEAR DOOR OPEN LIGHT ON.  R & R THE PSEU IAW AMM 32-60-04.  ALSO REMOVED DEBRIS FROM GEAR CONTROL LEVER & LUBRICATED LEVER.  ACCOMPLISHED GEAR SWING WITH NO FAULTS NOTED IAW AMM 32-31-01 & 32-60-00.
